# SDR USAA2011061700002

- Difficulty date: June 16, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 50,001 hours, 18,791 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - FORWARD RT FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERY DEAD.  REPLACED FORWARD RT FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERY.
